# SDR UIEA2020020300180

- Difficulty date: February 1, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 90,409 hours, 17,367 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Status Message
- Condition: False Activation
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO A/C TEMP STATUS MSG.( PERFORMED OPERATION TEST ON CARGO A/C TEMP REF 21-28 FAULT TREE 804. SYS OK.  )
